Latest Issue

Volume 2 / Issue 2 / Year 2020 has been published as follows:

Cover and Contents

  1. TITLE: A FAMILY OF THETA-FUNCTION IDENTITIES BASED UPON Q-BINOMIAL THEOREM AND HEINE’S TRANSFORMATIONS
    AUTHOR(S): HARI MOHAN SRIVASTAVA, MAHENDRA PAL CHAUDHARY and FEYISSA KABA WAKENE
    Montes Taurus J. Pure Appl. Math. 2 (2), 1-6, 2020
    Article ID: MTJPAM-D-20-00024
    Full Text: PDF
  1. TITLE: GENERATING FUNCTIONS OF GENERALIZED TRIBONACCI AND TRICOBSTHAL POLYNOMIALS
    AUTHOR(S): HIND MERZOUK, ALI BOUSSAYOUD and MOURAD CHELGHAM
    Montes Taurus J. Pure Appl. Math. 2 (2), 7-37, 2020
    Article ID: MTJPAM-D-20-00013
    Full Text: PDF
  1. TITLE: SK INDICES OF GRAPH OPERATOR S(G) AND R(G) ON FEW NANOSTRUCTURES
    AUTHOR(S): HARISHA, POOJAKULANGARA SANKARA WARRIER RANJINI and VEERABHADRAIAH LOKESHA
    Montes Taurus J. Pure Appl. Math. 2 (2), 38-44, 2020
    Article ID: MTJPAM-D-20-00012
    Full Text: PDF
  1. TITLE: OMEGA INVARIANT OF THE LINE GRAPHS OF UNICYCLIC GRAPHS
    AUTHOR(S): MUGE TOGAN, AYSUN YURTTAS GUNES, SADIK DELEN and ISMAIL NACI CANGUL
    Montes Taurus J. Pure Appl. Math. 2 (2), 45-48, 2020
    Article ID: MTJPAM-D-19-00014
    Full Text: PDF
  1. TITLE: TIME OPTIMAL CONTROL OF NONLINEAR BLOCH EQUATIONS
    AUTHOR(S): IRIGO EDOUARD ZIBO, RACHIDA El ASSOUDI-BAIKARI, NICOLAS FORCADEL
    Montes Taurus J. Pure Appl. Math. 2 (2), 49-57, 2020
    Article ID: MTJPAM-D-19-00012
    Full Text: PDF